Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On general methods for obtaining congruences involving Bernoulli numbers


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 46 (1940), 121-123
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 418--423
MathSciNet review: 0001228
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07150-2